# SDR DL73K011862

- Difficulty date: November 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,234 hours, 38,494 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL OF THE BORES AND FACES OF THE LT AND RT ATTACH LUGS ON THE HORIZONTAL STABILIZER WERE FOUND CORRODED.  THE DAMAGE WAS CLEANED UP AND OVERSIZED BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
